Browse by Person

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Dwyer, W.G., Greenlees, J.P.C. and Iyengar, S. (2006) Duality in algebra and topology. Advances in Mathematics, 200 (2). pp. 357-402. ISSN 0001-8708

Dwyer, W., Greenlees, J.P.C. and Iyengar, S. (2006) Finiteness in derived categories of local rings. Commentarii Mathematici Helvetici, 81 (2). pp. 383-432. ISSN 0010-2571

This list was generated on Mon Feb 1 03:05:49 2021 GMT.